# SDR 2003UALA00566

- Difficulty date: July 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 44,594 hours, 7,290 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FLOOR SUPPORT ANGLE AT STA 368. OTBD BY LWR AFT R-2 DOOR ON STRUCTURE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION.
